Dry skin can result from using harsh chemicals and soap on the skin, or it can be a symptom of some skin disorder. The symptoms of dry skin are skin tightness, itching, rough skin, redness, and fine lines on the skin. To prevent your skin from getting dry, moisturize it, and use mild soaps.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor, I am 26-years-old male. I have been suffering from an infection in my scrotum for several years. And I use Luliconazole cream for my infection. But there is no relief yet. Now, my scrotal skin has been scaling day by day, and it became very dry and thin. I am afraid now. Kindly h... Read Full »
Answer: Hello, Welcome to icliniq.com. I understand that you are concerned about your skin condition. It looks like scrotal dermatitis (attachments removed to protect the patient’s identity). And thinning of skin might be the effect of previous topical medications. Fungal infection limited to s... Read Full »
Query: Hi doctor, I want to know about my skin type. My skin feels very dry after using facewash (lotus organic plus), but after some (generally after two to three hours) time, my skin becomes very oily (even if I do not apply any of the cream or sunscreen). It is the same condition in summers and winters... Read Full »
Answer: Hi, Welcome to icliniq.com. I suggest you take tablet Limcee 500 mg (Vitamin C) once a day after breakfast for 30 days. Do you have tight skin? Is there seborrhea? Is your skin shiny or sensitive? Are there prolonged exposure to sun or UV (ultraviolet) rays? Do you have a history of photosensit... Read Full »
Query: Hello doctor, I was suffering from eczema since childhood. But it was not showing any symptoms for the past ten years. Now, my skin started itching suddenly about a week ago, and my eczema flared up on my arm. And also, my lips started itching, and there are brownish patches on the inner lip. The... Read Full »
Answer: Hi, Welcome to icliniq.com. I have seen your attachments (attachments removed to protect the patient’s identity) Kindly answer the following questions to help you better; 1) Is there itching over lips? 2) Did you make any changes in your diet? Because some people may... Read Full »
Query: Hello doctor, For a few months now, I have had brown and very dry patches that have appeared all over my body. And this causes repeated irritations and boils. This leaves me with constantly irritated skin. I have also noticed that it is starting to affect my genitals in the pubic area. What can I d... Read Full »
Answer: Hi, Welcome to icliniq.com. I have gone through your complaints and seen the image of the medicines (attachments removed to protect the patient's identity), but the pictures of the affected areas are not getting downloaded. According to your complaints, it seems a case of eczema. I recommend y... Read Full »
Query: Hello doctor, I have a small pink growth on my scalp. I noticed this about ten months ago. It does not seem to have changed much, if at all, in that time. However, I recently noticed the skin around the area is a little bit dry and red. There seems to be hair growing out of the pink spot. It is not... Read Full »
Answer: Hello, Welcome to icliniq.com. I understand that you are concerned. Papules over the scalp are difficult to diagnose sometimes without skin biopsy. A few differential diagnoses are: 1) It can be a benign appandageal tumor of the scalp, originating from hair or sweat or apocrine gland. There are ... Read Full »
Query: Hi doctor, I have been feeling generalized itching on my body. It happens on any part, no specific area. I dont know if it is due to dryness or change in weather. Yesterday I took Allegra 180, and it got normal for a while. Immediately after taking a shower, it gets worse, but after 30 minutes, it ... Read Full »
Answer: Hi, Welcome to icliniq.com. Please note what the conditions are each time that aggravate or precipitate itching. Sometimes weather change can start it. Also, look for other factors like any medications like painkillers or antibiotics, or food allergies which can do this. These days use of sanitize... Read Full »
Query: Hi doctor, I am 17 years old. I have a lot of problems with my eyes. I have dry eyelids. They seem to be flaky. Sometimes, they look red and irritated. My under-eye area is dry and it looks like under eye wrinkles. I also have dryness around my mouth. I consulted a dermatologist and she advised me ... Read Full »
Answer: Hi, Welcome to icliniq.com. I understand your concern. I went through your history and photo (attachment removed to protect patient identity). You have eyelid eczema or seborrheic dermatitis. Eyelid dermatitis occurs due to irritants like contact lens solution, make-up, and kajal. Seborrheic d... Read Full »
Query: Hi doctor, I have weird patches of dry skin on my inner thighs, face, and neck. The area has turned white and starts peeling. What could this be? Currently I am taking Cephalexin for UTI. Read Full »
Answer: Hi, Welcome to icliniq.com. I saw the pictures (attachments removed to protect the patient's identity). It could be seborrheic dermatitis, asteatotic eczema, tinea. I would need some more information from you to narrow it down to the most accurate diagnosis. 1) Is it itchy? 2) When did it start?... Read Full »
Query: Hi doctor, Four years back, I started taking Isotretinoin as I had acne and perioral dermatitis. After six months, everything went away. After eight months, I got redness around my mouth and so the doctor gave Isotretinoin 10 mg for a month with Metrogel. It helped me. After a year, redness aroun... Read Full »
Answer: Hi, Welcome to icliniq.com. As you have erythema, then you still have active perioral dermatitis. Continue using Metrogel ointment (Metronidazole) once daily afternoon for 15 days. You can apply Tacrolimus cream once daily in small quantity at night for 15 days. Start taking Zinc tablets. It helps... Read Full »
Query: Hi doctor, I have recently tanned, and the skin on my chin became dry and now has peeled. The patch is now whiter than the surrounding skin. It got peeled and became sore. I am attaching a photo for your reference. Please give me a solution. Read Full »
Answer: Hi, Welcome to icliniq.com. I have seen the attached photo (attachments removed to protect the patient's identity) and have read your brief history. It looks like you have photodermatitis or hypersensitivity to sunlight. Other conditions to be ruled out are atopic dermatitis (skin allergy caused d... Read Full »
The terms and conditions (hereinafter collectively referred to as, the "Terms of Service") set out herein shall be a legally binding Agreement between Orane Healthcare India Pvt. Ltd., a company incorporated under the Companies Act, 1956, having its registered office at No.174, Rangasamy Goundenpudur, Chinniyampalayam (PO), Coimbatore – 641062, Tamil Nadu, India (hereinafter interchangeably referred to as, "We" or "Us" or "Our" or the "Company" or "iCliniq"), and you (hereinafter referred to as, "You" or "Your"), as the Registered Doctor (defined below) or Registered Alternative Medicine Practitioner (defined below) or Wellness Professional (defined below) or User / Registered User (defined below) on the Platform (defined below) and/or the services offered through the Platform. The Platform is developed and maintained by the Company.
The Terms of Service shall govern your use of the Platform and its services offered through the Platform, therefore, please read and understand the Terms of Service before you access the services, view, download, install or Register with or use the Platform. If you are not agreeable to this Terms of Service, then you shall not access, view, download or install the Platform, or use the Platform or the services offered through the Platform, and if you are accessing, installing, using, or viewing the Platform, then you shall delete the account and desist from such accessing, using, installing or viewing the Platform.
PART – A
PART - B
PART - C
*Please check to continue futher